# SDR UPS07M51201

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0916
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST GIVES BAT 1 LOW FAULT.  T/S CARRIED OUT IAW FIM 33-51-02-00.  REPLACED BATTERY 1 IAW MM 33-51-01.  C/O MSC RTS TEST IAW MM 31-42-01.  EMERGENCY LIGHT TEST PASS.
